# SDR SWAA2018062823140

- Difficulty date: June 15, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 19,214 hours, 8,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL VAPOR BARRIER BULKHEAD CRACKED AT BS 663, BETWEEN LBL 17 TO LBL 50.  REPAIRED BULKHEAD IAW SRM.
